# SDR FDEA201510203289

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 679 hours, 22,228 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA3822512
- Condition: Cracked
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX INCH CRACK ON EXTERNAL SKIN OF NR 3 ACM ACCESS DOOR.  REPAIRED THE CRACK SKIN IAW EA 8-5240-T0320735 A.
